Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bleeding after having copper coil fitted, nausea, headache. Is this normal?

Hello, I had a copper coil fitted 4.5 months ago & had non stop bleeding till 3 weeks ago when it suddenly stopped. Then I had a smear test & the bleeding started again really heavily. I am also very nauseous & suffering very bad headaches . I ve only had 2 weeks non bleeding in all the time I had the coil & before had not had a period for 18 months (after the birth of my son). Is thisp normal?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern when the history of intrauterine device is there and have heavy bleeding then this can not be said normal but instead this need to be look for underlying cause and in my opinion this could be due to the IUD only get done the test in this regard, hope this information helps you, take care and have nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor